# SDR SWIA200616248

- Difficulty date: February 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 8,937 hours, 7,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CEILING EMERGENCY LIGHT INOP.  REPLACED CEILING EMERGENCY LIGHT. OPERATIONAL CHECK GOOD IAW AMM 33-51-00.
